# SDR QXEA2022082900279

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 23,753 hours, 25,522 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 8209063
- Part serial: 2010110016
- Condition: Inoperative
- Location: Zone 200
- Part time: 23,754 hours, 25,523 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CABIN PACK HOT CAUTION ILLUMINATED WHILE TRYING TO INCREASE CABIN TEMP. AT THE TIME OF ILLUMINATION , CABIN DUCT TEMP WAS INCREASINGLY DRASTICALLY. SHORTLY AFTER, SMOKE COULD BE SEEN AND SMELLED IN THE FLIGHT DECK, FLIGHT ATTENDANTS REPORTED THE SAME FOR THE CABIN. BOTH IAC FOR SMOKE AND E&A CHECKLIST WERE PERFORMED FOR THE CABIN PACK HOT CAUTION LIGHT. CHECK LIST WERE SUCCESSFUL IN CLEARING OUT SMOKE, MOSTLY. SMELL OF SMOKE COULD BE DETECTED FROM FLIGHT DECK VENTS. REMOVED FROM SERVICE. FOR REPLACEMENT OF FAILED FLT COMPARTMENT (L/H) ACM, PACK FLOW CONTROL AND SHUTOFF VALVE, AND ECS ECU. PERFORMED OPS TEST OF THE ECS TEMPERATURE CONTROL REF AMM 21-61-00-710-803, OPS CHECKS GOOD. PERFORMED REMOVAL OF ODOR FROM THE AIR CONDITIONING DUCTS REF AMM 21-00-00-160-801. NO FURTHER ODORS PRESENT. AIRCRAFT RETURNED TO SERVICE.
